A. Malchiodi and A. Ambrosetti, Perturbation methods and semilinear elliptic problems on R n, Progress in Mathematics, vol.240, 2006.

S. L. Adimurthi and . Yadava, Existence and nonexistence of positive radial solutions of neumann problems with critical Sobolev exponents, Archive for Rational Mechanics and Analysis, vol.258, issue.3, pp.275-296, 1991.
DOI : 10.1007/BF00380771

S. L. Adimurthi and . Yadava, Nonexistence of positive radial solutions of a quasilinear Neumann problem with a critical Sobolev exponent, Arch. Rational Mech. Anal, vol.139, pp.239-253, 1997.

A. Aftalion and F. Pacella, Qualitative properties of nodal solutions of semilinear elliptic equations in radially symmetric domains, Comptes Rendus Mathematique, vol.339, issue.5, pp.339-344, 2004.
DOI : 10.1016/j.crma.2004.07.004

URL : https://hal.archives-ouvertes.fr/hal-00017354

A. Ambrosetti, A. Malchiodi, and W. Ni, Singularly Perturbed Elliptic Equations with Symmetry: Existence of Solutions Concentrating on Spheres, Part I, Communications in Mathematical Physics, vol.235, issue.3, pp.297-329, 2004.
DOI : 10.1007/s00220-003-0811-y

A. Ambrosetti and G. Prodi, A primer of nonlinear analysis, volume 34 of Cambridge Studies in Advanced Mathematics, 1995.

T. Bartsch, M. Clapp, M. Grossi, and F. Pacella, Asymptotically radial solutions in expanding annular domains, Mathematische Annalen, vol.308, issue.2, pp.485-515, 2012.
DOI : 10.1007/s00208-011-0646-3

V. Barutello, S. Secchi, and E. Serra, A note on the radial solutions for the supercritical H??non equation, Journal of Mathematical Analysis and Applications, vol.341, issue.1, pp.720-728, 2008.
DOI : 10.1016/j.jmaa.2007.10.052

R. Böhme, Die L???sung der Verzweigungsgleichungen f???r nichtlineare Eigenwertprobleme, Mathematische Zeitschrift, vol.13, issue.2, pp.105-126, 1972.
DOI : 10.1007/BF01112603

D. Bonheure, M. Grossi, and B. Noris, Multi-layer radial solutions for a supercritical Neumann problem, Journal of Differential Equations, vol.261, issue.1, 2015.
DOI : 10.1016/j.jde.2016.03.016

URL : https://hal.archives-ouvertes.fr/hal-01182832

D. Bonheure, V. Bouchez, and C. Grumiau, Asymptotics and symmetries of groundstate and least energy nodal solutions for boundary-value problems with slowly growing superlinearities, Differential Integral Equations, vol.22, pp.9-101047, 2009.

D. Bonheure, B. Noris, and T. Weth, Increasing radial solutions for Neumann problems without growth restrictions, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.29, issue.4, pp.573-588, 2012.
DOI : 10.1016/j.anihpc.2012.02.002

D. Bonheure and E. Serra, Multiple positive radial solutions on annuli for nonlinear Neumann problems with large growth. NoDEA, Nonlinear Differ, Equ. Appl, vol.18, issue.2, pp.217-235, 2011.
DOI : 10.1007/s00030-010-0092-z

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical sobolev exponents, Communications on Pure and Applied Mathematics, vol.22, issue.4, pp.437-477, 1983.
DOI : 10.1002/cpa.3160360405

H. Brezis and W. A. Strauss, Semi-linear second-order elliptic equations in $L^{1}$, Journal of the Mathematical Society of Japan, vol.25, issue.4, pp.565-590, 1973.
DOI : 10.2969/jmsj/02540565

R. F. Brown, A topological introduction to nonlinear analysis, Birkhäuser Boston Inc, 1993.

C. Budd, M. Knapp, and L. Peletier, Synopsis, Proc. Roy. Soc. Edinburgh, pp.225-250, 1991.
DOI : 10.1016/0022-0396(88)90147-7

Y. Sze, C. , and P. Mckenna, A mountain pass method for the numerical solution of semilinear elliptic problems, Nonlinear Anal, vol.20, issue.4, pp.417-437, 1993.

C. Vittorio, M. J. Zelati, and . Esteban, Symmetry breaking and multiple solutions for a Neumann problem in an exterior domain, Proc. R. Soc. Edinb., Sect. A, vol.116, pp.3-4327, 1990.

G. Michael, P. H. Crandall, and . Rabinowitz, Bifurcation from simple eigenvalues, Journal of Functional Analysis, vol.8, issue.2, pp.321-340, 1971.

L. Damascelli, M. Grossi, and F. Pacella, Qualitative properties of positive solutions of semilinear elliptic equations in symmetric domains via the maximum principle, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.16, issue.5, pp.631-652, 1999.
DOI : 10.1016/S0294-1449(99)80030-4

D. Teresa, A. Aprile, and . Pistoia, On the existence of some new positive interior spike solutions to a semilinear Neumann problem, J. Differential Equations, vol.248, issue.3, pp.556-573, 2010.

M. Del-pino, J. Dolbeault, and M. Musso, ???Bubble-tower??? radial solutions in the slightly supercritical Brezis???Nirenberg problem, Journal of Differential Equations, vol.193, issue.2, pp.280-306, 2003.
DOI : 10.1016/S0022-0396(03)00151-7

F. Manuel-del-pino, M. Mahmoudi, and . Musso, Bubbling on boundary submanifolds for the Lin???Ni???Takagi problem at higher critical exponents, Journal of the European Mathematical Society, vol.16, issue.8, pp.1687-1748, 2014.
DOI : 10.4171/JEMS/473

M. Manuel-del-pino, A. Musso, and . Pistoia, Super-critical boundary bubbling in a semilinear Neumann problem, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.22, issue.1, pp.22-23, 2005.
DOI : 10.1016/j.anihpc.2004.05.001

M. J. Esteban, Rupture de symétrie pour des problèmes de Neumann sur-linéaires dans des ouverts extérieurs, C. R. Acad. Sci. Paris Sér. I Math, vol.308, issue.10, pp.281-286, 1989.

M. J. Esteban, Nonsymmetric ground states of symmetric variational problems, Communications on Pure and Applied Mathematics, vol.55, issue.2, pp.259-274, 1991.
DOI : 10.1002/cpa.3160440205

B. Gidas, W. Ni, and L. Nirenberg, Symmetry and related properties via the maximum principle, Communications in Mathematical Physics, vol.43, issue.3, pp.209-243, 1979.
DOI : 10.1007/BF01221125

B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Communications in Partial Differential Equations, vol.41, issue.8, pp.883-901, 1981.
DOI : 10.1080/03605308108820196

A. Gierer and H. Meinhardt, A theory of biological pattern formation, Kybernetik, vol.25, issue.1, pp.30-39, 1972.
DOI : 10.1007/BF00289234

M. Grossi and B. Noris, Positive constrained minimizers for supercritical problems in the ball, Proc. Amer, pp.2141-2154, 2012.
DOI : 10.1090/S0002-9939-2011-11133-X

M. Grossi, A. Pistoia, and J. Wei, Existence of multipeak solutions for a semilinear Neumann problem via nonsmooth critical point theory, Calculus of Variations and Partial Differential Equations, vol.11, issue.2, pp.143-175, 2000.
DOI : 10.1007/PL00009907

C. Grumiau and C. Troestler, Oddness of least energy nodal solutions on radial domains, Elec. Journal of diff. equations Conference, vol.18, pp.23-31, 2010.

Y. Kabeya and W. Ni, Stationary Keller-Segel model with the linear sensitivity, Variational problems and related topics (Japanese), pp.44-65, 1025.

E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, Journal of Theoretical Biology, vol.26, issue.3, pp.399-415, 1970.
DOI : 10.1016/0022-5193(70)90092-5

P. Korman, A global solution curve for a class of semilinear equations of Electron, Proceedings of the Third Mississippi State Conference on Difference Equations and Computational Simulations, pp.119-127, 1997.

C. S. Lin and W. M. Ni, On the diffusion coefficient of a semilinear Neumann problem, pp.160-174, 1986.
DOI : 10.1512/iumj.1974.23.23061

C. Lin, W. Ni, and I. Takagi, Large amplitude stationary solutions to a chemotaxis system, Journal of Differential Equations, vol.72, issue.1, pp.1-27, 1988.
DOI : 10.1016/0022-0396(88)90147-7

O. Lopes, Radial and nonradial minimizers for some radially symmetric functionals. Electron, J. Differ . Equ, vol.3, 1996.

L. Lorch and M. E. Muldoon, Monotonic sequences related to zeros of Bessel functions, Numerical Algorithms, vol.109, issue.1???2, pp.221-233, 2008.
DOI : 10.1007/s11075-008-9189-4

F. Mahmoudi and A. Malchiodi, Concentration on minimal submanifolds for a singularly perturbed Neumann problem, Advances in Mathematics, vol.209, issue.2, pp.460-525, 2007.
DOI : 10.1016/j.aim.2006.05.014

URL : http://doi.org/10.1016/j.aim.2006.05.014

A. Malchiodi, Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains, GAFA Geometric And Functional Analysis, vol.15, issue.6, pp.1162-1222, 2005.
DOI : 10.1007/s00039-005-0542-7

A. Malchiodi, W. Ni, and J. Wei, Multiple clustered layer solutions for semilinear Neumann problems on a ball, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.22, issue.2, pp.143-163, 2005.
DOI : 10.1016/j.anihpc.2004.05.003

URL : http://doi.org/10.1016/j.anihpc.2004.05.003

A. Malchiodi and M. Montenegro, Multidimensional boundary layers for a singularly perturbed Neumann problem, Duke Math. J, vol.124, issue.1, pp.105-143, 2004.

A. Marino, La biforcazione nel caso variazionale, Confer. Sem. Mat. Univ. Bari, issue.132, p.14, 1973.

J. Mawhin and M. Willem, Critical Point Theory and Hamiltonien Systems, 1989.

Y. Miyamoto, Structure of the positive radial solutions for the supercritical Neumann problem ? 2 ?u ? u + u p = 0 in a ball, Journal of Mathematical Sciences, vol.22, pp.685-739, 2015.

W. Ni, Diffusion, cross-diffusion, and their spike-layer steady states. Notices Amer, Math. Soc, vol.45, issue.1, pp.9-18, 1998.

W. Ni and R. D. Nussbaum, Uniqueness and nonuniqueness for positive radial solutions of ??u + f(u, r) = 0, Communications on Pure and Applied Mathematics, vol.23, issue.1, pp.67-108, 1985.
DOI : 10.1002/cpa.3160380105

W. Ni and I. Takagi, On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type, Transactions of the American Mathematical Society, vol.297, issue.1, pp.351-368, 1986.
DOI : 10.1090/S0002-9947-1986-0849484-2

W. Ni and I. Takagi, On the shape of least-energy solutions to a semilinear Neumann problem, Communications on Pure and Applied Mathematics, vol.12, issue.7, pp.819-851, 1991.
DOI : 10.1002/cpa.3160440705

W. Ni and I. Takagi, Neumann problem, Duke Mathematical Journal, vol.70, issue.2, pp.247-281, 1993.
DOI : 10.1215/S0012-7094-93-07004-4

I. Stanislav and . Pohozaev, On the eigenfunctions of the equation ? u + ? f (u) = 0, Dokl. Akad. Nauk SSSR, vol.165, pp.36-39, 1965.

H. Paul and . Rabinowitz, A bifurcation theorem for potential operators, J. Functional Analysis, vol.25, issue.4, pp.412-424, 1977.

H. Paul and . Rabinowitz, Global Aspects of Bifurcation, Sém. Math. Sup, vol.91, pp.63-112, 1985.

M. Ramaswamy and P. N. Srikanth, Symmetry breaking for a class of semilinear elliptic problems, Transactions of the American Mathematical Society, vol.304, issue.2, pp.839-845, 1987.
DOI : 10.1090/S0002-9947-1987-0911098-4

O. Rey and J. Wei, Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity Part I: N=3, Journal of Functional Analysis, vol.212, issue.2, pp.472-499, 2004.
DOI : 10.1016/j.jfa.2003.06.006

O. Rey and J. Wei, Blowing up solutions for an elliptic Neumann problem with sub- or supercritical nonlinearity. Part II: <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>N</mml:mi><mml:mo>???</mml:mo><mml:mn>4</mml:mn></mml:math>, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.22, issue.4, pp.459-484, 2005.
DOI : 10.1016/j.anihpc.2004.07.004

E. Serra and P. Tilli, Monotonicity constraints and supercritical Neumann problems, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.28, issue.1, pp.28-163, 2011.
DOI : 10.1016/j.anihpc.2010.10.003

J. Van-schaftingen, SYMMETRIZATION AND MINIMAX PRINCIPLES, Communications in Contemporary Mathematics, vol.07, issue.04, pp.463-481, 2005.
DOI : 10.1142/S0219199705001817

L. Wang, J. Wei, and S. Yan, A Neumann problem with critical exponent in nonconvex domains and Lin-Ni???s conjecture, Transactions of the American Mathematical Society, vol.362, issue.9, pp.4581-4615, 2010.
DOI : 10.1090/S0002-9947-10-04955-X

W. Xu-jia, Neumann problems of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations, vol.93, issue.2, pp.283-310, 1991.

T. Weth, Symmetry of Solutions to Variational Problems for??Nonlinear Elliptic Equations via Reflection Methods, Jahresbericht der Deutschen Mathematiker-Vereinigung, vol.112, issue.3, pp.112-115, 2010.
DOI : 10.1365/s13291-010-0005-4

L. Yanyan and Z. Lei, Liouville-type theorems and harnack-type inequalities for semilinear elliptic equations, pp.27-87, 2003.

J. Zhou and Y. Li, A minimax method for finding multiple critical points and its applications to semilinear elliptic pde's. SIAM Sci, Comp, vol.23, pp.840-865, 2001.

J. Zhou and Y. Li, Convergence results of a local minimax method for finding multiple critical points, SIAM Sci. Comp, vol.24, pp.865-885, 2002.